Connect with others who understand.

sign up log in
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Switched From Betaseron To Extavia?

Has Anyone Switched From Betaseron To Extavia?

My insurance company will no longer pay for Betaseron so my doctor is switching me to Extavia. Does the larger bore needle used with Extavia hurt more? Is Extavia given in the same injection sites? I liked using the MyBeta app with Betaseron. I guess I can still use it with Extavia.

A MyMSTeam Member said:

Did you call the company that makes beta, they send it to you if your insurance doesn't cover it. Whatever the right treatment is for us we should have access to it!!

posted almost 7 years ago
A MyMSTeam Member said:

I was on Extavia (I JUST stopped it two days ago) and it left big red marks for WEEKS. It made me dizzy and it only got worse over time. It got to the point where I was so dizzy it made me vomit. Before Extavia I was on Copaxone and Avonex. The Extavia needle hurt more than the others. I liked using my hip area since it was less sensitive and I had more cushion there.

posted almost 7 years ago
A MyMSTeam Member said:

I've been trying to find one in this area , so far no luck

posted over 6 years ago
A MyMSTeam Member said:

@A MyMSTeam Member, I think you should see a physical therapist and explore using bands or whatever he or she recommends.

posted over 6 years ago
A MyMSTeam Member said:

Thanks I researched it, now can you advise me on what exercise I can do . I can't stand for more than a couple of minutes & there's limited feelings in my hands, any suggestions would be thankful . Have a blessed day on purpose :)

posted over 6 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in